About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 836720, 6 pages
http://dx.doi.org/10.1155/2013/836720
Research Article

A Projection-Type Method for Multivalued Variational Inequality

Institute of Applied Mathematics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 18 April 2013; Revised 5 August 2013; Accepted 19 August 2013

Academic Editor: Shawn X. Wang

Copyright © 2013 Changjie Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose a projection-type method for multivalued variational inequality. The iteration sequence generated by the algorithm is proven to be globally convergent to a solution, provided that the multivalued mapping is continuous with nonempty compact convex values. Moreover, we present a necessary and sufficient condition on the nonemptiness of the solution set. Preliminary computational experience is also reported.